MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER
Model Number DS2C004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during the implant procedure after placing the catheter and attempting multiple approaches dye was flushed to check the position.It was then identified that the sheath was out of the vascular system in the plural space.The patient was stable with good blood pressure.The patient was taken to the operating theater for evaluation.The perforation in the superior vena cava - svc was identified as minimal; a chest tube was inserted.The patient tolerated the procedure well and left the operating theater in stable condition.

Brand Name
CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8313664
Report Number2017865-2019-01845
Device Sequence Number2229290
Product Code DQY
UDI-Device Identifier05414734218221
UDI-Public05414734218221
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberDS2C004
Device Lot Number6524986
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;